Temporal variation in the dispersion patterns of metazoan parasites of a coastal fish species from the Gulf of Mexico. / Vidal-Martínez, V. M.; Pal, P.; Aguirre-Macedo, M. L.; May-Tec, A. L.; Lewis, J. W.

In: Journal of Helminthology, Vol. 88, No. 1, 01.03.2014, p. 112-122.

Research output: Contribution to journalArticle

Published
  • V. M. Vidal-Martínez
  • P. Pal
  • M. L. Aguirre-Macedo
  • A. L. May-Tec
  • J. W. Lewis
Original languageEnglish
Pages (from-to)112-122
Number of pages11
JournalJournal of Helminthology
Volume88
Issue number1
DOIs
Publication statusPublished - 1 Mar 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 24099689